# SDR FDEA201109274162

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 324, UPPER FLOORBEAM TEE CORRODED LBL 10 TO RBL 45.  REMOVED CORROSION IAW SRM 51-10-02.  AREA OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REMOVED DAMAGED TEE IAW SRM 51-40-02.  RECIEVED NEW TEE AND INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR.
